On dimension functions and topological Markov chains. (English) Zbl 0431.54024


54H20 Topological dynamics (MSC2010)
28D20 Entropy and other invariants
Full Text: DOI EuDML


[1] Bowen, R., Franks, J.: Homology for zero-dimensional non-wandering sets. Ann. of Math.106, 73-92 (1977) · Zbl 0375.58018
[2] Denker, M., Grillenberger, Ch., Sigmund, K.: Ergodic Theory on Compact Spaces. Lecture Notes in Mathematics, Vol. 527. Berlin-Heidelberg-New York: Springer 1976 · Zbl 0328.28008
[3] Keynes, H., Robertson, J.B.: Generators for topological entropy and expansiveness. Math. Systems Theory3, 51-59 (1969) · Zbl 0176.20603
[4] Krieger, W.: On a dimension for a class of homeomorphism groups, preprint · Zbl 0472.54028
[5] Krieger, W.: On topological Markov chains. Astérisque50, 193-196 (1977) · Zbl 0393.60070
[6] Williams, R.F.: Classification of subshifts of finite type. Ann. of Math.98, 120-153 (1973). Erratum: Ann. of Math.99, 380-381 (1974) · Zbl 0282.58008
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.